# SDR NYBA978

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NH
- Make and model: Bell 206L-4
- Aircraft serial: 52099
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Eroded
- Location: M/R
- Part time: 1,838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE IS ERODED. REPLACED MAIN ROTOR BLADE
